# SDR MALA040709

- Difficulty date: September 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Worn
- Location: Flap Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, RT WING FLAP TAB NR 1 HINGE HAS WEAR MARKS ON SKIN BY HINGE COVER.  MAINTENANCE REPAIRED IAW EO NR A57073.  AIRCRAFT RETURNED TO SERVICE 9/14/04.  REFER TO 409 CARD NR 187019 FOR ADDITIONAL INFORMATION.
